# SDR DALA12009433271

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY RT SIDE WEB BETWEEN FR 68 AND FR 69 HAS CORROSION.  BLENDED AREA IAW SRM 51-74-00. L=0.5", W=0.5", D=0.020". NO ALLOWABLE LIMITS FOUND IN SRM.  REPLACED SHEAR TRAY IAW SRM 51-42-11.
